# SDR AALA202507116938

- Difficulty date: June 12, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737823
- Aircraft serial: 33230
- Aircraft time: 35,662 hours, 15,430 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Lug
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND HORIZONTAL STABILIZER REAR SPAR TERMINAL FITTING LOWER LUG. REPAIRED LUG PER SRM 55-10-10-1A.
